×

Convex fuzzy random variables. (English) Zbl 0467.60005


MSC:

60A10 Probabilistic measure theory
03E72 Theory of fuzzy sets, etc.
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Batle, N.; Trillas, E., Entropy and fuzzy integral, J. math. anal. appl., 69, 469-474, (1979) · Zbl 0421.28015
[2] Bellman, R.; Zadeh, L.A., Decision-making in a fuzzy environment, Management sci., 17, 142-164, (1970) · Zbl 0224.90032
[3] Chang, S.S.L., On risk and decision making in a fuzzy environment, () · Zbl 0366.90031
[4] Dubois, D.; Prade, H., Fuzzy real algebra: some results, Fuzzy sets and systems, 2, 327-348, (1979) · Zbl 0412.03035
[5] Kandel, A.; Byatt, W.J., Fuzzy sets, fuzzy algebra, and fuzzy statistics, (), 1619-1639
[6] Kappos, D.A., Probability algebras and stochastic spaces, (1969), Academic Press New York · Zbl 0196.18501
[7] Kwakernaak, H., Fuzzy random variables—I. definitions and theorems, Information sci., 15, 1-29, (1978) · Zbl 0438.60004
[8] Kwakernaak, H., Fuzzy random variables—II. algorithms and examples for the discrete case, Information sci., 17, 253-278, (1979) · Zbl 0438.60005
[9] Nahmias, S., Discrete fuzzy random variables, ()
[10] Nahmias, S., Fuzzy variables, Fuzzy sets and systems, 1, 97-110, (1978) · Zbl 0383.03038
[11] Nguyen, H.T., On fuzziness and linguistic probabilities, J. math. anal. appl., 61, 658-671, (1977) · Zbl 0374.68057
[12] Nguyen, H.T., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
[13] Watson, S.R.; Weiss, J.J.; Donnell, M.L., Fuzzy decision analysis, IEEE trans. systems, man, cybernet., 9, 1-9, (1979)
[14] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning II, Information sci., 8, 301-357, (1975) · Zbl 0404.68074
[15] Zadeh, L.A., The concept of a linguistic variable and its application to approximate reasoning III, Information sci., 9, 43-80, (1975) · Zbl 0404.68075
[16] Zadeh, L.A., Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 1, 3-28, (1978) · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.